MathSciNet Relay Station
MathSciNet bibliographic data
MR2532659 35K57 (26A33 60J60 65M06)
Liu, F.; Yang, C.; Burrage, K. Numerical method and analytic technique of the modified anomalous subdiffusion equation with a nonlinear source term. J. Comput. Appl. Math. 231 (2009), no. 1, 160–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement